Previous |  Up |  Next


Title: Dependent random variables with a given marginal distribution (English)
Author: Anděl, J.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 24
Issue: 1
Year: 1983
Pages: 3-12
Summary lang: English
Summary lang: Russian
Summary lang: Czech
Category: math
MSC: 60E05
MSC: 62M10
MSC: 65C10
idZBL: Zbl 0527.62084
idMR: MR0733140
Date available: 2012-10-05T20:55:01Z
Last updated: 2012-10-05
Stable URL:


Files Size Format View
ActaCarolinae_024-1983-1_3.pdf 798.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo